# SDR P5CA9700190

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIGHT WING I/B FOREFLAP I/B BOOMERANG FITTING MOUNT BRACKET.  REMOVED AND REPLACED RIGHT WING FOREFLAP MOUNT BRACKET IAW SRM 51-30-02.
